| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 7, 2013, no. 49-52


Yuksel Soykan
      Restriction maps on the Hardy spaces of the unit disc
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 49, 2407-2411
      http://dx.doi.org/10.12988/ijma.2013.35133

Sun Sook Jin, Yang-Hi Lee
      On the stability of the n-dimensional quadratic and additive functional equation in random normed spaces via fixed point method
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 49, 2413-2428
      http://dx.doi.org/10.12988/ijma.2013.36165

YoonMee Ham
      A Hopf bifurcation in a chemotaxis model equation
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 49, 2429-2440
      http://dx.doi.org/10.12988/ijma.2013.37180

Vasile Lauric
      On \lambda-commuting hyponormal operators
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 49, 2441-2444
      http://dx.doi.org/10.12988/ijma.2013.3488

M. O. Ogundiran, V. F. Payne
      Existence and uniqueness of solution of nonconvex impulsive hyperbolic differential inclusions
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 49, 2445-2455
      http://dx.doi.org/10.12988/ijma.2013.35107

Ong'ala Jacob Otieno, Mugisha Joseph, Oleche Paul
      Mathematical model for pneumonia dynamics with carriers
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 50, 2457-2473
      http://dx.doi.org/10.12988/ijma.2013.35109

A. Assala, F. Z. Nouri
      A study of a problem coupling surfacic and underground flows
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 50, 2475-2489
      http://dx.doi.org/10.12988/ijma.2013.36144

Sergei Sidorov
      On the order of approximation by linear shape-preserving operators on subsets of [0,1] with positive measure
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 50, 2491-2502
      http://dx.doi.org/10.12988/ijma.2013.37188

Jaekeun Park
      New Hermite-Hadamard-like type inequalities for twice differentiable (\alpha,m)-GA-convex functions
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 51, 2503-2515
      http://dx.doi.org/10.12988/ijma.2013.38192

Giovanni Anello, Francesco Rania
      Quasi-variational analysis of a dynamic Walrasian competitive exchange economy
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 51, 2517-2534
      http://dx.doi.org/10.12988/ijma.2013.38207

Moch Aruman Imron, Ch. Rini Indrati, Widodo
      On uniform convergence of double sine series under condition of p-supremum bounded variation double sequences
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 51, 2535-2548
      http://dx.doi.org/10.12988/ijma.2013.38205

Shin Min Kang, Balbir Singh, Vishal Gupta, Sanjay Kumar
      Contraction principle in complex valued G-metric spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 52, 2549-2556
      http://dx.doi.org/10.12988/ijma.2013.38203

So Bong Jeong, Arif Rafiq, Shin Min Kang
      Implicit iterative process for strictly pseudocontractive mappings
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 52, 2557-2566
      http://dx.doi.org/10.12988/ijma.2013.38210

Mohammed Ali Nasserr, Yasien Ghallag Gouda
      On the perturbation of differential Banach algebra
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 52, 2567-2574
      http://dx.doi.org/10.12988/ijma.2013.1110

C. S. Ryoo
      A note on the symmetric properties for the tangent polynomials
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 52, 2575-2581
      http://dx.doi.org/10.12988/ijma.2013.38195

Il-Soo Jeon, Eun-Jun Yoon
      A new ultra-lightweight RFID authentication protocol using merge and separation operations
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 52, 2583-2593
      http://dx.doi.org/10.12988/ijma.2013.36146

V. Seenivasan, S. Kalaiselvi
      A new class of minimal and maximal sets via gsg closed set
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 52, 2595-2609
      http://dx.doi.org/10.12988/ijma.2013.38204


Journals | Books | Indexing and abstracting | Author guidelines | Open access